# SDR UALA2009122804011

- Difficulty date: December 26, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 36,000 hours, 9,578 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: K859
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD GEN VALVE STATUS MESSAGE.  THIS PROBLEM SURFACED WHEN MX PROCEDURE WAS BEING FOLLOWED TO DF APU GEN.   WERE UNABLE TO SHUTOFF HMG VALVE, DID NOT GO TO CLOSED POSITION, SUSPECT BAD CONTROL VALVE. ATTEMPTED TEST AFTER APU IDG CHG.  NO HELP.  VALVE MOTOR NR IS Y2350-0075.  NO PCN.  REPLACED VALVE, NO HELP.  REPLACED RELAY K859. PERFORMED HYD MOTOR GEN OPERATIONAL TEST. SYS CHECKS NORMAL.
